# SDR UIEA2021111402415

- Difficulty date: November 14, 2021
- Submitted: November 16, 2021
- Operation: Air carrier
- Aircraft: N1229A
- Make and model: Boeing 767306
- Aircraft serial: 28884
- Aircraft time: 75,156 hours, 17,179 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: None
- Part number: 38760483
- Part serial: 92506251424
- Condition: None
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU DROPPED OFF LINE TWICE PRIOR TO BLOCK OUT( TRANSFERRED TO MDDR 156768 IAW MEL 49-11-01A,  CAT C  DUE DATE 24NOV21.    /   APU ECU INDICATES " GEN FILTER" AS CAUSE FOR SHUT DOWN    /  16NOV21 - LOG 1429853 - ITEM #10 - CVG - REMOVED AND REPLACED APU OIL FILTER DIFFERENTIAL PRESS SWITCH IAW AMM 49-27-15. OPS CKS AND LK  CKS GOOD THIS CLEARS MDDR 1429853. )
